A Note on a Consistency Property for Permutations

J. Derks, H.J.M. Peters

Research output: Contribution to journalArticleAcademicpeer-review

162 Downloads (Pure)

Abstract

In cooperative game theory allocation of earnings to players may take place on the basis of selectors or-more restrictively-consistent selectors, or on the basis of a permutation representing the queueing of the players. This note gives a graph theoretic characterization of those situations in which the latter allocation method results in allocation with consistent selectors,
Original languageEnglish
Pages (from-to)241-244
JournalDiscrete Mathematics
Volume250
DOIs
Publication statusPublished - 1 Jan 2002

Cite this